# SDR REXA200800008

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 14,279 hours, 12,580 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAPS FAILED AT ZERO WHEN SELECTED DOWN.  QRH FOLLOWED UNEVENTFUL ZERO FLAP LANDING.  SYSTEM RESET PER FIM 27-50 AND PLACED ON SEVENTY TWO HOUR WATCH.
